# SDR AALA201802169006

- Difficulty date: February 8, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 38,645 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED L2 DOOR SILL PLATE CENTER SHAPE BETWEEN FR 67 TO FR 68, WATERLINE Z-500 AT LBL Y1589.  REPLACED DOOR SILL PLATE PER SRM 51-72-11.
